# SDR SWAA2020102620896

- Difficulty date: September 23, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,876 hours, 36,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE CHANNEL LOCATED BETWEEN BS 312 TO BS 328 AT LEVEL STR 17R AND WL 208.1 AT FWD GALLEY AREA.  REPLACED CHANNEL ANGLE AND FASTENERS LOCATED FLOOR STRUCTURE BETWEEN BS 312 TO BS 328 AT LEVEL STR 17R FWD GALLEY AREA, IAW B737-700 SRM 51-40-02. AND DWG141A8310. REV.
